# SDR DXTA200702287

- Difficulty date: June 22, 2007
- Submitted: June 23, 2007
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 6,510 hours, 3,973 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Master Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MASTER WARNING ILLUMINATED DURING TAKEOFF ROLL JUST ABOVE 80 KTS.  [07-12-07]  REPLACED LOWER YAW DAMP "B" ACTUATOR AND OPS CHECKED IAW 750 M/M 27-24-00.
